# SDR WX0A2024122032237

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 49,930 hours, 30,493 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Fcu
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DESCENDING THROUGH 28,500 FEET F/A'S REPORTED STRONG DIRTY SOCK ODOR. WE FOLLOWED THE QRH SUPPLEMENTAL PROCEDURE AND THE ODOR DEMINISHED GREATLY WITH PACK  1 OFF. FOUND APU FCU LEAKING. REMOVED AND REPLACED APU FCU IAW AMM 49-32-11-000-003-A AND 49-32-11-400-003-A. OPS CHECK GOOD. ITEM: 1C/W TC 21-000-002. FOUND APU FCU LEAKING. REMOVED AND REPLACED APU FCU IAW AMM 49-32-11-000-003-A AND 49-32-11-400-003-A. OPS CHECK GOOD.ITEM: 1C/W TC 21-000-002. FOUND APU FCU LEAKING. REMOVED AND REPLACED APU FCU IAW AMM 49-32-11-000-003-A AND 49-32-11-400-003-A. OPS CHECK GOOD.
